Alert archive / Minnesota / Wind Chill Advisories in 2023
Wind Chill Advisory 5, NWS Twin Cities, MN
NWS Twin Cities, MN issued this wind chill advisory at Feb 23, 2023, 2:16 PM CST for 31 counties in Minnesota. It took effect at Feb 23, 2023, 6:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2023, 2:16 PM CST (20:16 UTC)
- In effect from
- Feb 23, 2023, 6:00 PM CST
- Expired
- Feb 24, 2023, 10:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Twin Cities, MN
All 31 counties
Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Douglas County, MN, Faribault County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 80 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 817 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
205 WWUS43 KMPX 232016 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 216 PM CST Thu Feb 23 2023 MNZ041-042-047-048-054>057-064-065-073-074-240430- /O.NEW.KMPX.WC.Y.0005.230224T0000Z-230224T1600Z/ Douglas-Todd-Stevens-Pope-Lac Qui Parle-Swift-Chippewa-Kandiyohi- Yellow Medicine-Renville-Redwood-Brown- Including the cities of Alexandria, Long Prairie, Morris, Glenwood, Madison, Benson, Montevideo, Willmar, Granite Falls, Olivia, Redwood Falls, and New Ulm 216 PM CST Thu Feb 23 2023 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of central, south central, southwest and west central Minnesota. * WHEN...From 6 PM this evening to 10 AM CST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ049-058-066-067-075-082-083-091-092-240430- /O.NEW.KMPX.WC.Y.0005.230224T0300Z-230224T1500Z/ Stearns-Meeker-McLeod-Sibley-Nicollet-Watonwan-Blue Earth-Martin- Faribault- Including the cities of St Cloud, Litchfield, Hutchinson, Gaylord, St Peter, St James, Mankato, Fairmont, and Blue Earth 216 PM CST Thu Feb 23 2023 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of central and south central Minnesota. * WHEN...From 9 PM this evening to 9 AM CST Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 15 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ043>045-050-051-059-068-069-076-084-240430- /O.NEW.KMPX.WC.Y.0005.230224T0900Z-230224T1500Z/ Morrison-Mille Lacs-Kanabec-Benton-Sherburne-Wright-Carver-Scott- Le Sueur-Waseca- Including the cities of Little Falls, Princeton, Mora, Sauk Rapids, Elk River, Monticello, Chanhassen, Chaska, Victoria, Shakopee, Le Sueur, and Waseca 216 PM CST Thu Feb 23 2023 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of central, east central and south central Minnesota. * WHEN...From 3 AM to 9 AM CST Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 20 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
3 follow-up statements
214 WWUS43 KMPX 240531 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 1131 PM CST Thu Feb 23 2023 MNZ041-042-047-048-054>057-064-065-073-074-241345- /O.CON.KMPX.WC.Y.0005.000000T0000Z-230224T1600Z/ Douglas-Todd-Stevens-Pope-Lac Qui Parle-Swift-Chippewa-Kandiyohi- Yellow Medicine-Renville-Redwood-Brown- Including the cities of Alexandria, Long Prairie, Morris, Glenwood, Madison, Benson, Montevideo, Willmar, Granite Falls, Olivia, Redwood Falls, and New Ulm 1131 PM CST Thu Feb 23 2023 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of central, south central, southwest and west central Minnesota. * WHEN...Until 10 AM CST Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ049-058-066-067-075-082-083-091-092-241345- /O.CON.KMPX.WC.Y.0005.000000T0000Z-230224T1500Z/ Stearns-Meeker-McLeod-Sibley-Nicollet-Watonwan-Blue Earth-Martin- Faribault- Including the cities of St Cloud, Litchfield, Hutchinson, Gaylord, St Peter, St James, Mankato, Fairmont, and Blue Earth 1131 PM CST Thu Feb 23 2023 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of central and south central Minnesota. * WHEN...Until 9 AM CST Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ043>045-050-051-059-068-069-076-084-241345- /O.CON.KMPX.WC.Y.0005.230224T0900Z-230224T1500Z/ Morrison-Mille Lacs-Kanabec-Benton-Sherburne-Wright-Carver-Scott- Le Sueur-Waseca- Including the cities of Little Falls, Princeton, Mora, Sauk Rapids, Elk River, Monticello, Chanhassen, Chaska, Victoria, Shakopee, Le Sueur, and Waseca 1131 PM CST Thu Feb 23 2023 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of central, east central and south central Minnesota. * WHEN...From 3 AM to 9 AM CST Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
661 WWUS43 KMPX 240940 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 340 AM CST Fri Feb 24 2023 MNZ041-042-047-048-054>057-064-065-073-074-241600- /O.CON.KMPX.WC.Y.0005.000000T0000Z-230224T1600Z/ Douglas-Todd-Stevens-Pope-Lac Qui Parle-Swift-Chippewa-Kandiyohi- Yellow Medicine-Renville-Redwood-Brown- Including the cities of Alexandria, Long Prairie, Morris, Glenwood, Madison, Benson, Montevideo, Willmar, Granite Falls, Olivia, Redwood Falls, and New Ulm 340 AM CST Fri Feb 24 2023 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 35 below zero. * WHERE...Portions of central, south central, southwest and west central Minnesota. * WHEN...Until 10 AM CST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ049-058-066-067-075-082-083-091-092-241500- /O.CON.KMPX.WC.Y.0005.000000T0000Z-230224T1500Z/ Stearns-Meeker-McLeod-Sibley-Nicollet-Watonwan-Blue Earth-Martin- Faribault- Including the cities of St Cloud, Litchfield, Hutchinson, Gaylord, St Peter, St James, Mankato, Fairmont, and Blue Earth 340 AM CST Fri Feb 24 2023 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of central and south central Minnesota. * WHEN...Until 9 AM CST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 15 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ043>045-050-051-059-068-069-076-084-241500- /O.CON.KMPX.WC.Y.0005.000000T0000Z-230224T1500Z/ Morrison-Mille Lacs-Kanabec-Benton-Sherburne-Wright-Carver-Scott- Le Sueur-Waseca- Including the cities of Little Falls, Princeton, Mora, Sauk Rapids, Elk River, Monticello, Chanhassen, Chaska, Victoria, Shakopee, Le Sueur, and Waseca 340 AM CST Fri Feb 24 2023 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Portions of central, east central and south central Minnesota. * WHEN...Until 9 AM CST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 20 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
031 WWUS43 KMPX 241617 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 1017 AM CST Fri Feb 24 2023 MNZ041-042-047-048-054>057-064-065-073-074-241730- /O.EXP.KMPX.WC.Y.0005.000000T0000Z-230224T1600Z/ Douglas-Todd-Stevens-Pope-Lac Qui Parle-Swift-Chippewa-Kandiyohi- Yellow Medicine-Renville-Redwood-Brown- Including the cities of Alexandria, Long Prairie, Morris, Glenwood, Madison, Benson, Montevideo, Willmar, Granite Falls, Olivia, Redwood Falls, and New Ulm 1017 AM CST Fri Feb 24 2023 ...WIND CHILL ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 23, 12:04 PM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Feb 23, 12:04 PM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1204 PM CST Thu Feb 23 2023
.UPDATE...
Issued at 1129 AM CST Thu Feb 23 2023
Updated to include the 18z aviation discussion below.
&&
.DISCUSSION...(Today through Wednesday)
Issued at 347 AM CST Thu Feb 23 2023
KEY MESSAGES:
- Potent winter storm shifts off to the east today, allowing for
improving conditions and recovery to travel.
- Dangerously cold wind chills expected tonight into Friday followed
by warmer temperatures over the weekend into next week.
- Another strong system may have wide-ranging impacts Sunday-Monday.
TODAY-FRIDAY...The center of the potent low pressure system is
located over eastern IA with its associated negatively-tilted
shortwave upper level trough pushing northeast over eastern NE and
western IA into the eastern Dakotas and southern MN. This potent
shortwave will be responsible for one good but last burst of snowfall
over much of the WFO MPX coverage area, traversing from southwest to
northeast. This surge of snowfall may be enough to produce around 1
in/hr rates from the pre-dawn hours through sunrise, lasting
potentially 2-3 hours over any given location. Lingering snowfall can
then be expected through Thursday afternoon. All in all, from the
overnight hours through this afternoon, an additional 4-8" snowfall
can be expected, most of which will fall between early this morning
and noon and most of which will fall north of a line from Redwood
Falls to Red Wing. Also noted from last evening through the early
morning hours is that wind speeds continue to come in slightly under
forecast values, still enough to produce blowing/drifting snow issues
but potentially only barely reaching Blizzard conditions. With the
hazards to travel still certainly in play, not only from the reduced
visibility but also the ability of the strong winds to produce high
snow drifts on many roads, especially in open areas, will keep the
headlines as they are currently delineated and see them through to
their expiration at noon. The snowfall will steadily end from west to
east this afternoon and evening as the low pressure center moves to
southern Lake Michigan by midday today then slingshots to PA/NY by
this evening while the upper trough lifts away from the Upper Midwest
and high pressure begins to make inroads to the region. Winds will
swing around from NE to NW and diminish in speed while skies
gradually clear, making for not only modest cold air advection with
the incoming high but still increased wind speeds such that dangerous
wind chills are expected overnight through late Friday morning. Most
of the WFO MPX coverage area west of I-35 and away from the Twin
Cities metro can expect wind chills dropping to the -25F to -35F
range. Have held off Wind Chill Advy headlines to ensure high enough
confidence but would not be surprised if Wind Chill Advisories are
issued later this afternoon. Lows themselves will bottom out around
-5F in the Twin Cities metro through western WI to around -15F in
central and western MN. A much more tranquil but cold day is
expected for Friday with highs only from around 5F in western MN to
around 10F in eastern MN into western WI. While high pressure will
prevail across the Upper Midwest, a weak shortwave traversing
eastward over the Plains into the mid-Mississippi Valley may contain
just enough moisture and lift northward across IA into southern MN,
producing a few snow showers around the I-90 corridor Friday
afternoon, but they will have very little impact, if they occur at
all, but given decent model agreement on its occurrence/placement,
have opted to add slight/low chance PoPs to the Friday afternoon-
evening forecast.
SATURDAY-MONDAY...A very nice weekend is shaping up as high pressure
still looks to be in control over the northern tier states while the
active southern stream still brings system after system eastward
over the southern tier states. Thus, the Upper Midwest is expected to
have mostly clear skies through the weekend with temperatures going
on a warming trend, with highs in the 20s on Saturday followed by
highs in the upper 20s to mid 30s on Sunday. However, attention then
turns to a digging longwave trough in the western CONUS, ahead of
which will help spawn a low pressure center over CO/KS. Better
phasing of the northern/southern streams is expected over the
central-northeastern CONUS Sunday night through Monday, thus allowing
this low to be ushered NE to northern MO by Monday morning then into
the northeast CONUS by Tuesday. Given that it is a southern-stream
origin system, it will continue plenty of moisture along with
appreciable warm air as it moves northeast into our area. With
highs only into the low-mid 30s for Monday, there is quite a good
chance of this system bringing mixed precip types to MN/WI. While
there is still plenty of uncertainty as to exactly where/what the
p-types will be, both national blended guidance and individual model
soundings agree on enough of a warm layer aloft to have the precip
commence as freezing rain Sunday night which will transition to snow
Monday morning before mixing with rain Monday afternoon. Due to the
track of the low, best chances for precipitation at this point are in
southern MN into western WI, but much can change between now on
through the weekend.
TUESDAY-WEDNESDAY...Once this system exits to the northeast CONUS,
high pressure returns for Tuesday to give a brief break from
precipitation. However, weak shortwaves aloft will push through the
region Tuesday night through Wednesday within what will be a more
zonal-type upper level flow. While moisture will generally be lacking
to produce any appreciable precipitation, enough is there in
conjunction with the shortwaves to force mention of low PoPs of
mainly light snow for the middle of next week. Temperatures will
continue to run above normal for the middle of next week with highs
generally in the mid 20s to lower 30s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1129 AM CST Thu Feb 23 2023
Snow has come to an end across western and southern Minnesota early
this afternoon while some stubborn snow showers continue to hang
around further east. Many surface obs are reporting haze or blowing
snow, even where precip has stopped, as northerly winds kick up the
freshly fallen snow. Visibilities and ceilings will continue to
improve as we head towards this evening as surface high pressure
settles in and wind speeds drop. Expecting a return to VFR conditions
for all after 00z through the end of the period with light and
variable winds.
KMSP...Snow is taking its time moving out of the KMSP area, so kept
IFR conditions for a bit longer than previous forecasts. Still
expecting gradual improvement over the next two hours or so with
winds dropping off after 04z. Clouds scatter out overnight but
expecting a lower, but still VFR, cloud deck to return towards the
end of the period.
/OUTLOOK FOR KMSP/
Sat...VFR. Wind SW 5-10 kts.
Sun...VFR. Wind SE 5-10 kts.
Mon...MVFR-IFR. Chance -RA/-SN/-FZRA. Winds NE 10-15 kts backing to
NW.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Blizzard Warning until noon CST today for Blue Earth-Brown-Carver-
Chippewa-Douglas-Faribault-Freeborn-Kandiyohi-Lac Qui Parle-Le
Sueur-Martin-McLeod-Meeker-Nicollet-Pope-Redwood-Renville-Rice-
Scott-Sibley-Stearns-Steele-Stevens-Swift-Waseca-Watonwan-
Wright-Yellow Medicine.
Winter Storm Warning until noon CST today for Anoka-Benton-Chisago-
Dakota-Goodhue-Hennepin-Isanti-Kanabec-Mille Lacs-Morrison-
Ramsey-Sherburne-Todd-Washington.
WI...Winter Storm Warning until noon CST today for Barron-Chippewa-Dunn-
Eau Claire-Pepin-Pierce-Polk-Rusk-St. Croix.
&&
UPDATE..
DISCUSSION...JPC
AVIATION...DyeHazardous weather outlook, Feb 23, 11:14 AM CST, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1114 AM CST Thu Feb 23 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241715- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1114 AM CST Thu Feb 23 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight Wind chills this evening through overnight tonight will drop to between 25 and 35 degrees below zero over much of western, central and southern Minnesota tonight. Wind Chill Advisories may be required. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Mixed wintry precipitation is possible Sunday evening through Monday morning. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed.
In the hours before
Local storm report, Feb 23, 12:14 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1214 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW 2 ENE BUFFALO 45.18N 93.84W
02/23/2023 M14.3 INCH WRIGHT MN TRAINED SPOTTER
&&
CTGLocal storm report, Feb 23, 12:32 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1232 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW 2 NNE CHANHASSEN 44.89N 93.52W
02/23/2023 E14.0 INCH HENNEPIN MN TRAINED SPOTTER
&&
CTGLocal storm report, Feb 23, 12:35 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1235 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW 2 N APPLE VALLEY 44.76N 93.22W
02/23/2023 M20.0 INCH DAKOTA MN TRAINED SPOTTER
&&
CTGLocal storm report, Feb 23, 1:57 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
157 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW CHANHASSEN NWS 44.85N 93.56W
02/23/2023 M16.0 INCH CARVER MN OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AS OF NOON.
&&
MKMLocal storm report, Feb 23, 1:59 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW MSP AIRPORT 44.88N 93.23W
02/23/2023 M13.1 INCH HENNEPIN MN OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AS OF NOON.
&&
MKMLocal storm report, Feb 23, 2:09 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
209 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW 2 WSW VICTORIA 44.86N 93.69W
02/23/2023 M16.3 INCH CARVER MN COCORAHS
&&Nearby
Wind Chill Advisories in Minnesota, 2023Every wind chill advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.